m+Medelevator.RU
← Поиск публикаций
Internal medicine (Tokyo, Japan) · 2006

Acute cerebral infarction during combination chemotherapy with s-1 and cisplatin for a young patient with a mucin-producing adenocarcinoma of the stomach.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ohashi Shinya, Yazumi Shujiro, Nishio Akiyoshi, Fukui Toshiro, Asada Masanori, Chiba Tsutomu

Аннотация

We report a 29-year-old woman with gastric cancer who developed Trousseau's syndrome, a malignancy-related thromboembolism, during chemotherapy. She was diagnosed with a mucin-producing adenocarcinoma of the stomach, and chemotherapy with S-1 and cisplatin was commenced. During treatment, she developed a sudden onset of right hemiplegia. Magnetic resonance imaging showed an acute cerebral infarction of the left cerebral hemisphere. The underlying pathophysiology is thought to be chronic disseminated intravascular coagulation due to mucin-producing adenocarcinomas. However, cisplatin-induced vascular toxicity and hypercoagulability caused by decreased plasma protein C activity, elevated plasma von-Willebrand factor levels, and hypomagnesemia has also been proposed to be associated with thrombogenicity.

Предметные рубрики MeSH